# SDR SIMA20220107004

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N224NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000536
- Aircraft time: 14,872 hours, 9,873 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH MLG SHOCK STRUT FORWARD PINTLE PIN HAS CORROSION PITTING DAMAGE ON THE SURFACE FINISH.(LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED THE LH MLG SHOCK STRUT FORWARD PINTLE PIN IAW EMB 175 AMM 32-11-01.
